Are there any side effects while taking Levothyroxin and working in the sun?
- 10 Jun 2013 by stein1121
- 10 June 2013
- side effect
I suggest you look up your thyroid med on this site and see if sun sensitivity is officially listed as a side effect. We know that in hypo-thyroidism one often feels overheated or too cold. I have heard of patients breaking out in a sort of "heat rash" which they suspected was related to this med. Sorry I could not provide more certainty with my reply. Best of luck to you.
4N Sunstances aka Frenchie
Often there are other diseases or disorders that are being treated with thyroid replacement therapies. If you have any heart problems, you should be cautiously watched. As for sun and exercise, use plenty of sun screen and reapply every two hours to avoid sunburn and its stress on your system. I have found nothing regarding problems in the sun. However, there are may medications that do interact including antibiotics. If your thyroid medication is still being adjusted you will need to watch for excessive sweating and overheating which could be serious.
When in doubt call your pharmacist or physician to be sure all the medications and supplements you take don't have such side effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2010 • 3 answers
How oes pro longed exposure to the sun and celebrex conflict what are the symptoms and side effects?
Posted 8 Jun 2011 • 1 answer
Posted 12 Aug 2012 • 4 answers
Posted 2 May 2013 • 1 answer
Posted 23 Aug 2013 • 2 answers